Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("MARCHE ALEATOIRE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5831

  • Page / 234
Export

Selection :

  • and

MARCHES ALEATOIRES SUR LE GROUPE DES DEPLACEMENTS DE RA.ROYNETTE B.1974; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1974; VOL. 31; NO 1; PP. 25-33; ABS. ANGL.; BIBL. 3 REF.Article

RANDOM WALKS WITH INTERNAL DEGREES OF FREEDOM. I: LOCAL LIMIT THEOREMSKRAMLI A; SZASZ D.1983; ZEITSCHRIFT FUER WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE; ISSN 0044-3719; DEU; DA. 1983; VOL. 63; NO 1; PP. 85-95; BIBL. 11 REF.Article

A MODEL FOR THE TRANSPORT OF SOLID PARTICLES IN A FLUID FLOWGANI J; TODOROVIC P.1983; STOCHASTIC PROCESSES AND THEIR APPLICATIONS; ISSN 0304-4149; NLD; DA. 1983; VOL. 14; NO 1; PP. 1-17; BIBL. 3 REF.Article

FORMULE D'ITO POUR UNE MARCHE ALEATOIREKUDZHMA R.1982; LITOVSKIJ MATEMATICESKIJ SBORNIK; ISSN 506974; SUN; DA. 1982; VOL. 22; NO 3; PP. 122-127; ABS. LIT/ENG; BIBL. 3 REF.Article

RANDOM FLIGHTS ON REGULAR POLYTOPESTAKACS L.1981; SIAM J. ALGEBR. DISCRETE METHODS; ISSN 0196-5212; USA; DA. 1981; VOL. 2; NO 2; PP. 153-171; BIBL. 15 REF.Article

HOW PROBABLE IS A LARGE RESULTANT IN A RANDOM WALK.WILSON AJC; BINGHAM NH.1980; TECHNOMETRICS; ISSN 0040-1706; USA; DA. 1980; VOL. 22; NO 4; PP. 629-630; BIBL. 20 REF.Article

ON CERTAIN ASPECTS OF A SIMPLE RANDOM WALK WITH ONE RANDOM AND ONE NON-RANDOM ABSORBING BARRIERVASSILIOU PCG.1980; SCAND. ACTU. J.; SWE; DA. 1980; NO 3; PP. 161-171; BIBL. 7 REF.Article

ON RECURRENT RANDOM WALKS ON ABELIAN SEMIGROUPSHOGNAS G.1979; PROC. AMER. MATH. SOC.; USA; DA. 1979; VOL. 75; NO 1; PP. 111-113; BIBL. 8 REF.Article

A ONE-DIMENSIONAL RANDOM WALK WITH REPULSIONHINES DF; THOMPSON CJ.1978; J. AUSTRAL. MATH. SOC., B; AUS; DA. 1978; VOL. 20; NO 3; PP. 375-380; BIBL. 5 REF.Article

RANDOM SHEETSEBERLEIN E.1977; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1977; VOL. 40; NO 2; PP. 147-155; BIBL. 6 REF.Article

SUR DEUX CLASSES DE MARCHES ALEATOIRES.GALLARDO L.1977; ; S.L.; DA. 1977; PP. 1-94; BIBL. 2 P.; (THESE DOCT. SPEC. MATH. PURES; NANCY I)Thesis

ON A RANDOM WALK BETWEEN A REFLECTING AND AN ABSORBING BARRIER.BLASI A.1976; ANN. PROBAB.; U.S.A.; DA. 1976; VOL. 4; NO 4; PP. 695-696; BIBL. 3 REF.Article

RECURRENT RANDOM WALKS ON CERTAIN CLASSES OF GROUPSBALDI P.1976; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1976; VOL. 37; NO 1; PP. 7-25; BIBL. 9 REF.Article

MARCHES ALEATOIRES SUR LES ESPACES HOMOGENES DES GROUPES NILPOTENTS A GENERATION FINIE.HENNION H.1976; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1976; VOL. 34; NO 3; PP. 245-267; BIBL. 7 REF.Article

MARCHES ALEATOIRES SUR LES ESPACES HOMOGENES DES GROUPES NILPOTENTS A GENERATION FINIE.HENNION H.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 282; NO 21; PP. 1241-1242; ABS. ANGL.; BIBL. 3 REF.Article

SQUARE OF BROWNIAN MOTION.NOMOTO H.1975; NAGOYA MATH. J.; JAP.; DA. 1975; VOL. 59; PP. 1-8; BIBL. 7 REF.Article

MARCHE ALEATOIRE DANS UNE BANDE A FRONTIERES D'ARRETBOROVKOV AA.1975; MAT. ZAMET.; S.S.S.R.; DA. 1975; VOL. 17; NO 4; PP. 649-657; BIBL. 8 REF.Article

SUR LES THEOREMES LIMITES LOCAUX POUR LE TEMPS DU PREMIER PASSAGE A TRAVERS LA BARRIEREALESHKYAVICHENE AK.1975; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1975; VOL. 15; NO 1; PP. 23-66; ABS. LITU. ANGL.; BIBL. 17 REF.Article

THEOREME LIMITE POUR LES RAPPORTS LIES A UNE MARCHE ALEATOIRE SUR DES GROUPESNARIMANYAN SM.1975; VEST. MOSKOV. UNIV., 1; S.S.S.R.; DA. 1975; VOL. 13; NO 6; PP. 17-24; ABS. ANGL.; BIBL. 5 REF.Article

STRENGTH ANALYSIS OF LEVELING-TYPE NETWORKS. AN APPLICATION OF RANDOM WALK THEORY.BORRE K; MEISSL P.1974; GEOD. INST., MEDD.; DANM.; DA. 1974; NO 50; PP. 1-80; ABS. ALLEM.; BIBL. 1 P.Article

THE MAXIMUM SIZE OF A CLOSED EPIDEMIC.DANIELS HE.1974; ADV. APPL. PROBAB.; G.B.; DA. 1974; VOL. 6; NO 4; PP. 607-621; BIBL. 6 REF.Article

DEVELOPPEMENTS ASYMPTOTIQUES POUR LA DISTRIBUTION DU TEMPS DE SEJOUR D'UNE MARCHE ALEATOIRE SUR UN SEGMENTSEMENOV AT.1974; SIBIR. MAT. ZH.; S.S.S.R.; DA. 1974; VOL. 15; NO 4; PP. 918-930; BIBL. 8 REF.Article

SUR LE DEVELOPPEMENT ASYMPTOTIQUE DE LA DISTRIBUTION DU NOMBRE DE RETOURS D'UNE MARCHE ALEATOIRE A L'ETAT INITIALSGOBODENYUK NP.1973; UKRAIN. MAT. ZH.; S.S.S.R.; DA. 1973; VOL. 25; NO 1; PP. 58-65; BIBL. 3 REF.Serial Issue

ENTROPIE DES GROUPES DE TYPE FINIAVEZ A.1972; C.R. ACAD. SCI., A; FR.; DA. 1972; VOL. 275; NO 25; PP. 1363-1366; BIBL. 2 REF.Serial Issue

MARCHES AU HASARD SUR LES DEMI-GROUPES DISCRETSLARISSE J.1972; 7591; FR.; DA. 1972; PP. (82 P.); BIBL. DISSEM.; (THESE DOCT. SCI. MATH.; UNIV. PARIS; 1972)Thesis

  • Page / 234